CALPOL SIX PLUS STRAWBERRY SUGARFREE 100ML

CALPOL SIX PLUS STRAWBERRY SUGARFREE 100MLS
Manufacturer: McNeil Products Ltd
£4.37

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and / or fever in many conditions including:

    • cold and flu
    • headache
    • toothache
    • earache
    • post-immunisation fever
    • sore throat
    • other aches and pains

 

It is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets.

How do I take this medicine?
Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

PARACETAMOL : 250mg/5ml

When should I not use this medicine?
Do not take Paracetamol if you have liver or kidney failure.

What should I take note of while taking this medicine?
Inform your doctor or pharmacist if you are pregnant or breastfeeding.

Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

Avoid long-term use of any painkillers, including Paracetamol.

Customers who bought this item also bought

PARACETAMOL TABLETS 500MG 32 TABLETS

PARACETAMOL TABLETS 500MG 32 TABLETS
£0.95

CO-CODAMOL 8/500MG 32 CAPLETS

CO-CODAMOL 8/500MG 32 CAPLETS
£1.99

HC 45 HYDROCORTISONE 1%

HC 45 HYDROCORTISONE 1%
£3.99

CANESTEN COMBI CREAM/PESSARY 10G

CANESTEN COMBI CREAM/PESSARY 10G
£15.99 £13.49